# SDR 98ZZZX1864

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N810ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837019
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711957
- Condition: Cracked
- Location: Engine
- Part time: 6,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE MOUNT CRACKED AT LOWER LEFT MOUNT RING JUST BELOW LORD MOUNT.  CRACK IS ALONG WELD WHERE DIAGONAL TUBE FROM FIREWALL MOUNT POINT JOINS MOUNT AT RING.
